# SDR 99ZZZX3006

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 993800005
- Condition: Leaking
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM AREA OTHER THAN THE FUEL SUMPS IN THE VICINITY OF THE NACELLE.  INSPECTION REVEALED VARIOUS SMALL LEAKS IN THE BLADDER OF THE CELL.  THE CELL WAS REPLACED WITH A SERVICEABLE CELL AND AIRCRAFT TANK LINER RE-TAPED WITH CHAFE RESISTANT FUEL BAY TAPE.  IT WAS DETERMINED THE CAUSE OF THE LEAKS WAS NORMAL WEAR.  THE AGE OF THE FUEL CELL WAS UNKNOWN.  TANK HANGERS WERE STILL IN PLACE AT TIME OF REMOVAL OF THE DEFECTIVE FUEL CELL.
